# SDR SCNA11011

- Difficulty date: May 20, 2011
- Submitted: May 26, 2011
- Operation: Air carrier
- Aircraft: N804SY
- Make and model: Boeing 737-8Q8
- Aircraft serial: 30689
- Aircraft time: 37,288 hours, 14,125 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Panel
- Condition: Chafed
- Location: Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND RT T/E FLAP L/E PAN 567AT CHAFED.  BLENDED CHAFED AREA ON PANEL 567AT IAW B737-800 SRM 57-53-01, EA NO 14395.
